MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE CAP

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE CAP
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 3 of 3: mfr reference report: 1627487-2018-12113, and 1627487-2019-01407.It was reported that the patient had a head wound healing issue.The full system was explanted on (b)(6) 2018.
 
Event or Problem Description
Device 3 of 3: mfr.Reference report: 1627487-2018-12113, and 1627487-2019-01407.
 
Event or Problem Description
Device 3 of 3: mfr reference report: 1627487-2018-12113, and 1627487-2019-01407.It was reported that the wound issue is resolved.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYS.
Common Device Name
DBS BURR HOLE CAP
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8296567
Report Number1627487-2019-01408
Device Sequence Number13939871
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Model Number6010
Device Lot Number6220713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer04/04/2019
05/01/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date04/24/2019
05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 6172 DBS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient Weight78